Academic Journals Database
Disseminating quality controlled scientific knowledge

Differential inequalities with one-sided Lipshitz property

ADD TO MY LIST
 
Author(s): M. I. Kopach | A. F. Obshta | B. A. Shuvar

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 1;
Start page: 59;
Date: 2009;
Original page

ABSTRACT
New results on differential inequalities under assumptions, which are weaker than the Lipshitz conditions, are obtained.
Affiliate Program      Why do you need a reservation system?